Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 269, NWS Grand Forks, ND

August 14, 2020Barnes County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 14, 2020, 6:37 AM CDT for Barnes County, North Dakota. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2020, 6:37 AM CDT (11:37 UTC)
Expired
Aug 14, 2020, 7:30 AM CDT
In force
53 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Barnes County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 69 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 6:58 AM CDTHAIL 1Valley City, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 11.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2020-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1198 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2020-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1198 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
2203 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

937 
WUUS53 KFGF 141137
SVRFGF
NDC003-141230-
/O.NEW.KFGF.SV.W.0269.200814T1137Z-200814T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
637 AM CDT Fri Aug 14 2020

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Northern Barnes County in southeastern North Dakota...

* Until 730 AM CDT.

* At 636 AM CDT, a severe thunderstorm was located near Sanborn, or
  near Valley City, moving northeast at 20 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near...
  Valley City around 655 AM CDT.
  Bald Hill Dam around 705 AM CDT.
  Sibley around 730 AM CDT.

This includes Interstate 94 in North Dakota between mile markers 280
and 298.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4724 9803 4723 9771 4715 9770 4702 9771
      4677 9812 4686 9830
TIME...MOT...LOC 1136Z 216DEG 19KT 4690 9815 

HAIL...1.00IN
WIND...<50MPH
 
$$

Knutsvig
3 follow-up statements
783 
WWUS53 KFGF 141145
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
645 AM CDT Fri Aug 14 2020

NDC003-141230-
/O.CON.KFGF.SV.W.0269.000000T0000Z-200814T1230Z/
Barnes ND-
645 AM CDT Fri Aug 14 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR NORTHEASTERN BARNES COUNTY...

At 645 AM CDT, a severe thunderstorm was located near Valley City,
moving northeast at 20 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

This severe storm will be near...
  Valley City around 655 AM CDT.
  Bald Hill Dam around 700 AM CDT.
  Sibley around 740 AM CDT.
  Pillsbury around 745 AM CDT.

This includes Interstate 94 in North Dakota between mile markers 282
and 296.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4724 9803 4723 9771 4715 9770 4703 9771
      4685 9806 4691 9825
TIME...MOT...LOC 1145Z 216DEG 19KT 4694 9811 

HAIL...1.50IN
WIND...<50MPH
 
$$

Knutsvig
317 
WWUS53 KFGF 141200
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
700 AM CDT Fri Aug 14 2020

NDC003-141230-
/O.CON.KFGF.SV.W.0269.000000T0000Z-200814T1230Z/
Barnes ND-
700 AM CDT Fri Aug 14 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR NORTHEASTERN BARNES COUNTY...

At 659 AM CDT, a severe thunderstorm was located near Bald Hill Dam,
or 8 miles north of Valley City, moving northeast at 30 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

This severe storm will be near...
  Pillsbury around 725 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4723 9771 4715 9770 4703 9771 4693 9797
      4698 9809 4724 9796
TIME...MOT...LOC 1159Z 221DEG 27KT 4704 9796 

HAIL...1.50IN
WIND...<50MPH
 
$$

Knutsvig
169 
WWUS53 KFGF 141218
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
718 AM CDT Fri Aug 14 2020

NDC003-141230-
/O.CON.KFGF.SV.W.0269.000000T0000Z-200814T1230Z/
Barnes ND-
718 AM CDT Fri Aug 14 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR NORTHEASTERN BARNES COUNTY...

At 717 AM CDT, a severe thunderstorm was located near Pillsbury, or
16 miles northeast of Valley City, moving northeast at 30 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

This severe storm will be near...
  Pillsbury around 730 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4723 9771 4715 9770 4706 9771 4701 9789
      4704 9799 4722 9788
TIME...MOT...LOC 1217Z 217DEG 24KT 4712 9783 

HAIL...1.50IN
WIND...<50MPH
 
$$

Knutsvig

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 5:08 AM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Aug 14, 5:08 AM CDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
508 AM CDT Fri Aug 14 2020

.UPDATE...
Issued at 508 AM CDT Fri Aug 14 2020

Confidence has increased for additional heavy rainfall where heavy
rainfall has already occurred (or is currently happening). Slow
moving thunderstorms across Wilkin and Ottertail counties look to
continue for at least a couple hours along the stalled outflow
boundary. The next complex will move into the region after 12z,
and most guidance indicates intense rainfall rates (such as the
HRRR and HREF). This has been consistent and this complex will
move through the Minnesota Highway 2 corridor which has already
received widespread 2-4 inches of rain with some locations up to
7-8 inches. Although this complex will be moving through rather
progressive, a quick 2-4 inches of rain would cause issues. More
storms are then expected to develop across these same areas during
the afternoon as a frontal boundary moves through the region. Given
the antecedent conditions along with multiple rounds of heavy
rainfall have led to a flash flood watch across this area.

Dense fog as expanded into Barnes county, and expanded the dense
fog advisory to account for this.

UPDATE Issued at 401 AM CDT Fri Aug 14 2020

Dense fog has expanded across northeast North Dakota, and will
issue a dense fog advisory. Light winds along with very moist
boundary layer will continue for several more hours. Anticipate a
mesoscale discussion for the next severe threats in an hour or
two.

&&

.SHORT TERM...(Today through Saturday)
Issued at 345 AM CDT Fri Aug 14 2020

Showers and thunderstorms remain over the far southern Red River
Valley into adjacent areas of west central Minnesota. The strongest
storms have been in Otter Tail County, slowly shifting east. Other
than an isolated strong to severe storm in this area yet, the main
severe threat has passed. Meanwhile, there is another area of strong
to severe storms over southwest North Dakota. These storms are
already approaching the Missouri River south of Bismarck. The
initial storms in that area seem to be weakening a bit, but will
bear watching. There are widespread clouds associated with both of
these storm complexes, with only a thin area of clear skies between
them. In that clear area, there has been some fog. Visibilities have
been down to less than a quarter mile at times, but then nearby
spots have been much better. That also appears to be the case on
satellite imagery, which shows the fog to be fairly spotty yet.
Think as the cloudy areas combine, the fog threat should decrease.

Looking ahead into today, it is a tough forecast. Although the cells
southwest of Bismarck are on a slight weakening trend, high
resolution guidance and the AWIPS timing tool show the activity to
the west reaching our FA around sunrise. These high resolution
models show strong storms holding together as they move through the
FA during the morning hours. There were areas of the FA this past
evening that received very heavy rain. These areas would be
susceptible to additional rainfall, which could occur with this
second round. Then, in the afternoon, there should be further
expansion of the strong and severe storms, especially east of the
Red River Valley. This could potentially bring a third round of
precipitation to some areas. For these reasons, we will need to
consider issuing a flash flood watch for the more prone areas of
our FA, and will take a deeper look with the next update. One
other fly in the ointment today is that the models are showing a
pretty good burst of northwest winds in the early to mid
afternoon.

Not sure exactly how fast the precipitation will exit out of the FA
this evening. Some models linger it well into the evening over
northwest Minnesota, while others are quicker. If skies happen to
stay clear and winds lighter than expected, there could be some fog
around the area overnight. Moving into Saturday, the FA remains in
northwest flow, with some cool 500mb temperatures. SPC has placed
portions of the far northern Red River Valley and portions of
northwest Minnesota into a marginal risk for severe weather. Think
this would be during peak heating and end in the evening.

.LONG TERM...(Saturday night through Thursday)
Issued at 345 AM CDT Fri Aug 14 2020

Still looks like the FA will be in northwest flow aloft on Saturday
night. 500mb temperatures are cool enough to support some evening
showers and thunderstorms. This activity should slide east of the FA
overnight.

For Sunday into Wednesday, the western United States 500mb ridge
axis continues to build, and tries to slide a little eastward. High
temperatures start this period a little below normal, but then climb
back to normal by Tuesday and Wednesday. Several models show the
potential for weak short wave activity to drop into the northeast
FA, but the potential would be low.

By Thursday, the flow turns a little more zonal again. The most
uncertainty will be during this period as well, as far as
precipitation chances go. The model blend has some low chances for
precipitation, and don't see any reason to go higher at this point.
Should still be mild on Thursday too.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 345 AM CDT Fri Aug 14 2020

Area of fog with visibility less than a mile affecting parts of
northeast North Dakota (KDVL and KGFK). Anticipate this fog to
lift by sunrise. There is a ton of uncertainty in regard to
convective trends over the next 24 hours, which is the main
concern for the TAFs. It appears the current activity will linger
at KBJI for a few more hours yet. Then there should be a break
until another round of storms moves in from western ND around or
after sunrise. Then there could be more storms in the late morning
and afternoon. There may even be some temporary periods of gusty
winds.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Dense Fog Advisory until 9 AM CDT this morning for NDZ006>008-
     014>016-024-026>030-038-054.

MN...Flash Flood Watch through this evening for MNZ001>003-008-009-
     013>017-022>024-027>032.

     Dense Fog Advisory until 9 AM CDT this morning for MNZ001-004-
     007.

UPDATE...TG
SHORT TERM...Godon
LONG TERM...Godon
AVIATION...Godon
Hazardous weather outlook, Aug 14, 5:33 AM CDT, 1 hour 4 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
533 AM CDT Fri Aug 14 2020

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-151300-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
533 AM CDT Fri Aug 14 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Multiple rounds of severe weather anticipated. Early morning
storms will continue across west central Minnesota bringing
mainly an excessive rainfall threat. The next round of storms will
move through southeast North Dakota after 7am, and then into
northwest Minnesota through the morning hours. This complex will
bring the threat for hail over an inch and very dangerous wind
gusts, possibly greater than 75 mph. Intense rainfall rates will
also lead to excessive rainfall, especially across those
locations that have already received heavy rainfall over the past
24 hours. Additional storms will develop along and east of the Red
River Valley this afternoon, with hail up to 2 inches, wind gusts
up to 75 mph, a tornado or two, and excessive rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated severe storms are possible across northwest Minnesota on
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

TG

In the hours before

Special weather statement, Aug 14, 5:01 AM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
501 AM CDT Fri Aug 14 2020

MNZ029-030-141030-
Wilkin MN-West Otter Tail MN-
501 AM CDT Fri Aug 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTTER TAIL AND
NORTHERN WILKIN COUNTIES UNTIL 530 AM CDT...

At 501 AM CDT, Doppler radar was tracking a strong thunderstorm over
Rothsay, or 15 miles northwest of Fergus Falls, moving northeast at
30 mph.

Nickel size hail will be possible with this storm.

This strong thunderstorm will be near...
  Carlisle around 505 AM CDT.
  Elizabeth around 515 AM CDT.
  Erhard around 520 AM CDT.
  Lake Lida, Edwards and Pelican Rapids around 530 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4641 9669 4646 9667 4663 9626 4663 9618
      4667 9617 4670 9610 4644 9580 4627 9646
TIME...MOT...LOC 1001Z 246DEG 25KT 4644 9630

Knutsvig
Special weather statement, Aug 14, 5:26 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
526 AM CDT Fri Aug 14 2020

MNZ040-141045-
Grant MN-
526 AM CDT Fri Aug 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRANT COUNTY UNTIL
545 AM CDT...

At 526 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hoffman, or 34 miles south of Fergus Falls, moving northeast at 35
mph.

Penny size hail will be possible with this storm.

This strong thunderstorm will be near...
  Hoffman and Barrett around 535 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4576 9611 4584 9607 4598 9577 4593 9577
      4593 9576 4576 9576
TIME...MOT...LOC 1026Z 244DEG 31KT 4580 9591

Knutsvig
Special weather statement, Aug 14, 5:30 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
530 AM CDT Fri Aug 14 2020

MNZ030-141100-
West Otter Tail MN-
530 AM CDT Fri Aug 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTTER TAIL COUNTY
UNTIL 600 AM CDT...

At 530 AM CDT, Doppler radar was tracking a strong thunderstorm over
Elizabeth, or 9 miles northwest of Fergus Falls, moving east at 25
mph.

Penny size hail will be possible with this storm.

This strong thunderstorm will be near...
  Erhard around 540 AM CDT.
  Edwards around 550 AM CDT.
  Maplewood State Park, southwestern Star Lake and Phelps around 600
  AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4631 9619 4639 9626 4646 9626 4659 9586
      4633 9580
TIME...MOT...LOC 1030Z 249DEG 22KT 4640 9615

Knutsvig
Special weather statement, Aug 14, 6:16 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
616 AM CDT Fri Aug 14 2020

MNZ031-032-141215-
Wadena MN-East Otter Tail MN-
616 AM CDT Fri Aug 14 2020

...SIGNIFICANT WEATHER ADVISORY FOR WADENA AND SOUTHEASTERN OTTER
TAIL COUNTIES UNTIL 715 AM CDT...

At 616 AM CDT, Doppler radar was tracking a strong thunderstorm near
Henning, or 28 miles east of Fergus Falls, moving east at 35 mph.

Nickel size hail will be possible with this storm.

This strong thunderstorm will be near...
  Deer Creek around 630 AM CDT.
  Bluffton around 640 AM CDT.
  Wadena around 645 AM CDT.
  Verndale around 655 AM CDT.
  Blue Grass around 700 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4637 9473 4637 9515 4624 9515 4622 9567
      4644 9575 4668 9479 4657 9478 4639 9478
      4640 9476 4638 9475 4638 9473
TIME...MOT...LOC 1116Z 251DEG 29KT 4637 9548

Knutsvig
Local storm report, Aug 14, 6:21 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
621 AM CDT FRI AUG 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 AM     HAIL             WEST FARGO              46.87N 96.90W
08/14/2020  E1.50 INCH       CASS               ND   PUBLIC

            REPORT VIA SOCIAL MEDIA

&&

KNUTSVIG
Local storm report, Aug 14, 6:23 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
623 AM CDT FRI AUG 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 AM     HAIL             FARGO                   46.88N 96.82W
08/14/2020  E1.00 INCH       CASS               ND   PUBLIC

            REPORT WITH PHOTO VIA SOCIAL MEDIA

&&

KNUTSVIG

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 10:33 PM CDTSevere Thunderstorm WarningFGFRichland57 min
Aug 13, 11:28 PM CDTSpecial Weather StatementFGFRichland62 min
Aug 14, 1:08 AM CDTAreal Flood AdvisoryFGFRichland2 hr
Aug 14, 4:02 AM CDTDense Fog AdvisoryFGFBarnes, Benson, Cavalier, Eddy, Grand Forks, Griggs and 7 more5 hr
Aug 14, 4:04 AM CDTSevere Thunderstorm WarningFGFRichland56 min
Aug 14, 5:52 AM CDTAreal Flood AdvisoryFGFCass, Richland6 hr
Aug 14, 5:58 AM CDTSevere Thunderstorm WarningFGFCass62 min
Aug 14, 6:40 AM CDTSevere Thunderstorm WarningFGFCass, Traill65 min
Aug 14, 6:57 AM CDTSpecial Weather StatementFGFBarnes48 min
Aug 14, 7:16 AM CDTSevere Thunderstorm WarningFGFCass, Traill29 min
Aug 14, 7:30 AM CDTSpecial Weather StatementFGFSteele30 min
Aug 14, 8:07 AM CDTSpecial Weather StatementFGFSteele23 min
Aug 14, 8:17 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Steele, Traill23 min
Aug 14, 8:29 AM CDTSpecial Weather StatementFGFLaMoure31 min
Aug 14, 8:44 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Ransom, Richland, Sargent61 min
Aug 14, 9:00 AM CDTTornado WarningFGFRansom30 min
Aug 14, 9:15 AM CDTSevere Thunderstorm WarningFGFTraill18 min
Aug 14, 9:32 AM CDTAreal Flood AdvisoryFGFBarnes, Cass, Steele5 hr
Aug 14, 9:38 AM CDTSevere Thunderstorm WarningFGFCass, Ransom, Richland, Sargent, Traill52 min
Aug 14, 1:29 PM CDTRiver Flood WarningFGFCass4 days
Aug 14, 1:35 PM CDTAreal Flood AdvisoryFGFCass, Traill6 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.